Volume 5, Number 3
Previous Issue Next Issue

Beu-Yu Guo, A. R. Mitchell & Sui-Yang Chen

J. Comp. Math., 5 (1987), pp. 191-202.

Preview Purchase PDF Citation 78 847 Abstract

Meng-Zhao Qin

J. Comp. Math., 5 (1987), pp. 203-209.

Preview Purchase PDF Citation 75 812 Abstract

Guo-Liang Xu & Jia-Kai Li

J. Comp. Math., 5 (1987), pp. 210-214

Preview Purchase PDF Citation 76 835 Abstract

Zeng-Fu Qin

J. Comp. Math., 5 (1987), pp. 215-226.

Preview Purchase PDF Citation 76 820 Abstract

Zhang-Xing Chen & Kaitai Li

J. Comp. Math., 5 (1987), pp. 227-237

Preview Purchase PDF Citation 77 781 Abstract

Chong-Xi Zhan

J. Comp. Math., 5 (1987), pp. 238-248.

Preview Purchase PDF Citation 77 830 Abstract

Kazimierz Adamowski, Nicolas R. Dalezios & Fadil Bmohamed

J. Comp. Math., 5 (1987), pp. 249-263

Preview Purchase PDF Citation 83 854 Abstract

Zi-Luan Wei

J. Comp. Math., 5 (1987), pp. 264-271

Preview Purchase PDF Citation 79 826 Abstract

Hong-Yang Chao

J. Comp. Math., 5 (1987), pp. 272-280.

Preview Purchase PDF Citation 76 805 Abstract

Wen-An Tong & You-Lian Ahu

J. Comp. Math., 5 (1987), pp. 281-286

Preview Purchase PDF Citation 74 803 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80